# SDR AALA201710319071

- Difficulty date: October 24, 2017
- Submitted: November 1, 2017
- Operation: Air carrier
- Aircraft: N957UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000161
- Aircraft time: 21,270 hours, 17,583 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Part number: 17007311001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE. CORROSION ON COCKPIT FLOOR DOUBLER AT -Y640 BETWEEN FR 19 AND FR 20. REPLACED FLOOR DOUBLER PER AARD 53-00-00-3 REPAIR 3 AND DRAWING 170-00822-413.
